Prostatitis Forum & Social Network

Acute and chronic prostatitis discussion. Arnon Krongrad, MD, moderator.

Hello all, 

I'm new to the forum.  I was diagnosed with epidimitis initially a few years ago.   I was given cipro and it cleared up.  My symptoms came back and my GP did a DRE and said my prostate was inflamed.  Antibiotics were prescribed and it cleared up again.  Every since then it has come and gone and usually cleared up with antibiotics. However, last August I was going through another episode and took Cipro as usual.  I noticed my forearms were hurting after about a week of taking it. The pain continued so I got my GP to give me something else and Doxycycline was prescribed.

The pain continued even with the Doxy and gradually disapated when I stop taking it.  I looked online and saw that antibiotics like Cipro and Doxy can cause tendon and ligament inflammation and even rupture.  My symptoms came back a few in December of last year and I weighed my options- live with the symptoms or risk the tendon pain.  I decided to give antibiotics (doxy) another try and this time it was horrible.  The pain in my forearms came back with a new symptom, instabilty and inflammation in my knees.  My right knee became so inflammed I couldn't walk on it.  I stopped my medication short because I was afraid of permentally hurting my knees. 

When I stopped the meds I was in Florida getting ready to go to Afghanistan.  My symptoms were still lingering and I was afraid of getting to Afghanistan and having to worry about all this.  I decided to try prostate massage.  It helped control the frequent urination and fullness in the prostate but it didn't clear it up completely.  I can't go to a urologist because, well, I'm in Afghanistan. I don't really know what to do.   The prostate massage really helps. Also, I had a new symptom come up- abdominal pain.  The pain is right above my pubic bone to the right (looking down). I workout a good bit but I don't think it's a hernia.  I don't remember an instance where I did something to hurt it.  Anyone else have this symptom?

Should I continue prostate massage and take the rest of my antibiotics?  I have 11 days of Doxy here with me. I could put up with the tendon pain to help my prostate pain.  I don't know what to do here guys.  Being in Afghanistan with prostatitis is a double whammy. Thanks for your advice in advanced. 

Dustin

Views: 725

Reply to This

Replies to This Discussion

cipro gived to  me stomich pain and yeast infiction be careful with this drug  

I hope you get some good answers here. I'm at a loss. How can I recommend anything when you're there. If you can get your hands on some natural supplements that are not scams like Super Beta Prostate that has been clinically shown to promote prostate health. That's all I can say. Hope you find some real help.

Reply to Discussion

RSS

Groups

Off Site Posts

GENERAL DISCLAIMER

The Prostatitis social network is intended for informational and educational purposes only. It is not engaged in rendering medical advice or professional services.

Any person who appears to knowingly solicit and/or render medical advice or promote a professional or commercial service on this site may be removed by the administrators without notice.

Information provided on this site should not be used for diagnosing or treating acute or chronic prostatitis or any other health problem or disease.

The Prostatitis social network is not a substitute for professional care. If you have or suspect you may have a health problem, please consult your health care provider.

© 2021   Created by Arnon Krongrad, MD.   Powered by

Badges  |  Report an Issue  |  Terms of Service